Translator Disclaimer
december 2018 Strong topological transitivity of some classes of operators
Mohammad Ansari
Bull. Belg. Math. Soc. Simon Stevin 25(5): 677-685 (december 2018). DOI: 10.36045/bbms/1547780428

Abstract

In this paper, we investigate the strong topological transitivity of some well-known classes of topologically transitive operators. Also, topological largeness of the set of all strongly topologically transitive operators on a second countable Baire locally convex space is investigated.

Citation

Download Citation

Mohammad Ansari. "Strong topological transitivity of some classes of operators." Bull. Belg. Math. Soc. Simon Stevin 25 (5) 677 - 685, december 2018. https://doi.org/10.36045/bbms/1547780428

Information

Published: december 2018
First available in Project Euclid: 18 January 2019

zbMATH: 07038545
MathSciNet: MR3901839
Digital Object Identifier: 10.36045/bbms/1547780428

Subjects:
Primary: 47A16
Secondary: 47A15

Rights: Copyright © 2018 The Belgian Mathematical Society

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 5 • december 2018
Back to Top